按条件检索“702”条记录

已选条件: 数据来源: CNKI × 数据来源: 万方 × 数据来源: SCOPUS × 数据来源: EI × 数据来源: CSCD × 出版年: 2013 × 机构: 数学学院 × 机构: 经济学院 × 机构: 经济研究院 ×
导出
  • 排序
  • 显示
1. On Edge Cut of Graphs Leaving Components of Order at Least Five SCOPUS SCIE

作者:Wu, J.;Ou, J.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Ou, J] Department of Mathematics, Wuyi University, Jiangmen, 529020, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.6,1973-1981

资源类型:期刊论文

WOS:000326105900029

2. Borel Directions and Uniqueness of Meromorphic Functions SCOPUS SCIE

作者:Zhang, Keyu; Xu, HongYan; Yi, Hongxun

作者机构:[Zhang, Keyu; Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Xu, HongYan] Jingdezhen Ceram Inst, Dept Informat & Engn, Jingdezhen 333403, Jiangxi, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

资源类型:期刊论文

WOS:000323961100001

3. Equitable and list equitable colorings of planar graphs without 4-cycles SCOPUS SCIE

作者:Aijun Dong;Guojun Li;Guanghui Wang

作者机构:[Dong, A] School of Science, Shandong Jiaotong University, Jinan, 250023, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.15,1610-1619

WOS被引数:2

资源类型:期刊论文

WOS:000320289400009

4. “文质彬彬,然后君子”

作者:盛洪;

作者机构:[盛洪]山东大学经济研究院,天则经济研究所

来源:浙江社会科学,Zhejiang Social Sciences,2013,Issue.01,31-33+156

资源类型:期刊论文

5. CWSC: Connected k-coverage working sets construction algorithm in wireless sensor networks EI SCOPUS SCIE

作者:Yu, Jiguo; Deng, Xiu; Yu, Dongxiao; Wang, Guanghui; Gu, Xin

作者机构:[Yu, Jiguo; Deng, Xiu; Gu, Xin] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Yu, Jiguo] Key Lab Intelligent Control Tech Shandong Prov, Rizhao 276826, Shandong, Peoples R China.; [Yu, Dongxiao] Univ Hong Kong, Dept Comp Sci, Pokfulam, Hong Kong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.

来源:AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS,2013,Vol.67,Issue.11,937-946

WOS被引数:8

资源类型:期刊论文

WOS:000324976400004

6. On Entire Solutions of Some Differential-Difference Equations SCOPUS SCIE

作者:Kai Liu;Lianzhong Yang

作者机构:[Liu, K] Department of Mathematics, Nanchang University, Jiangxi 330031, Nanchang, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Computational methods and function theory,COMPUTATIONAL METHODS AND FUNCTION THEORY,2013,Vol.13,Issue.3,433-447

WOS被引数:10

资源类型:期刊论文

WOS:000324491600005

7. Anti-periodic mild attractor of delayed hopfield neural networks systems with reaction-diffusion terms EI SCOPUS SCIE

作者:Chen, Zhang; Fu, Xilin; Zhao, Donghua

作者机构:[Chen, Zhang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Fu, Xilin] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Shandong, Peoples R China.; [Zhao, Donghua] Fudan Univ, Sch Math Sci, Key Lab Math Nonlinear Sci, Minist Educ, Shanghai 200433, Peoples R China.

来源:NEUROCOMPUTING,2013,Vol.99,372-380

WOS被引数:9

资源类型:期刊论文

WOS:000311129300037

8. 外语水平与工资收入

作者:张卫国[1]

作者机构:[张卫国]山东大学经济研究院,中国

来源:经济学家茶座,2013,Issue.04,77-80

资源类型:期刊论文

9. Representation dimensions of triangular matrix algebras EI SCOPUS SCIE

作者:Yin, Hongbo; Zhang, Shunhua

作者机构:[Yin, Hongbo; Zhang, Shunhua] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,Vol.438,Issue.5,2004-2017

资源类型:期刊论文

WOS:000314854900003

10. Some properties of coupled-expanding maps in compact sets SCOPUS SCIE

作者:Zhang, X.;Shi, Y.;Chen, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Chen, G] Department of Electronic Engineering, City University of Hong Kong, Hong Kong SAR, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2013,Vol.141,Issue.2,585-595

WOS被引数:5

资源类型:期刊论文

WOS:000326515600023

11. Notes on Hamiltonian Graphs and Hamiltonian-Connected Graphs SCOPUS SCIE

作者:Gao, Yunshu; Li, Guojun; Yan, Jin

作者机构:[Gao, Yunshu] Ningxia Univ, Sch Math, Yinchuan 750021, Peoples R China.; [Li, Guojun; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2013,Vol.109,405-414

资源类型:期刊论文

WOS:000320210200030

12. Analysis of Similarity/Dissimilarity of DNA Sequences Based on Chaos Game Representation SCOPUS SCIE

作者:Deng, Wei; Luan, Yihui

作者机构:[Deng, Wei; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Deng, Wei] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:7

资源类型:期刊论文

WOS:000317208100001

13. Mathematical Pricing Model with Dilution Effect and Firm-value Process Volatility for Bond with Attached Warrant EI SCOPUS

作者:Jie Miao

作者机构:[Miao, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Mathematics Department, Changji College Changji, Xinjiang 831100, China

来源:International Journal of Applied Mathematics & Statistics,International Journal of Applied Mathematics and Statistics,2013,Vol.47,Issue.17,188-196

资源类型:期刊论文

14. A new bivariate interpolation by rational triangular patch SCOPUS SCIE

作者:Sun, Q.;Bao, F.;Zhang, Y.;Duan, Q.

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, Y] School Computer Sciences and Technology, Shandong Economic University, Jinan, 250014, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2013,Vol.15,Issue.4,633-646

资源类型:期刊论文

WOS:000315700300004

15. CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS SCOPUS SCIE

作者:Peng, Shige; Xu, Mingyu

作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Xu, Mingyu] Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100080, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2013,Vol.3,Issue.2,233-244

资源类型:期刊论文

WOS:000321561000006

16. 浅谈我国商业银行碳金融业务发展对策

作者:刘颖;胡新平;

作者机构:[刘颖]山东大学经济学院;[胡新平]中国建设银行股份有限公司大连市分行

来源:全国商情(理论研究),2013,Issue.12,32-34

资源类型:期刊论文

17. Split least-squares finite element methods for non-Fickian flow in porous media EI SCOPUS SCIE

作者:Rui, Hongxing; Guo, Hui

作者机构:[Rui, Hongxing] Ningxia Univ, Sch Math & Comp Sci, Yinchuan 750021, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo, Hui] China Univ Petr, Sch Math & Computat Sci, Dongying 257061, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2013,Vol.29,Issue.3,916-934

WOS被引数:2

资源类型:期刊论文

WOS:000316694100011

18. Spectral properties of self-adjoint subspaces EI SCOPUS SCIE

作者:Shi, Yuming; Shao, Chunmei; Ren, Guojing

作者机构:[Shi, Yuming; Shao, Chunmei; Ren, Guojing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,Vol.438,Issue.1,191-218

WOS被引数:13

资源类型:期刊论文

WOS:000312682900019

19. Properties of some difference polynomials SCOPUS SCIE

作者:Liu, Y.;Yi, H.-X.

作者机构:[Liu, Y] Department of Mathematics, Shaoxing College of Arts and Sciences, Shaoxing, Zhejiang 312000, China, Department of Physics and Mathematics, Joensuu Campus, University of Eastern Finland, P. O. Box 111, Joensuu FI-80101, Finland;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Proceedings of the Japan Academy, Series A. Mathematical Sciences,PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2013,Vol.89,Issue.2,29-33

资源类型:期刊论文

WOS:000319482700003

20. Optimal Control of BSDEs with Time Delayed Generators Driven by Brownian Motions and Poisson Random Measures

作者:SHI Jingtao;

作者机构:[SHI Jingtao]School of Mathematics,Shandong University

会议名称:第三十二届中国控制会议

来源:第三十二届中国控制会议论文集(A卷),2013

资源类型:会议论文

共 36 页, 702 条记录

TOP